# SDR AALA201903049019

- Difficulty date: February 28, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 28,222 hours, 11,303 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FAILED LATCH RELEASE TEST IAW AMM 25-66-01.  PROPERLY REINSTALLED THE L1 SLIDE IAW WC 25-94-10. OPS  CHECKED GOOD.
